RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. Math. Res. Not. IMRN, 2019, Volume 2019, Issue 1, Pages 249–319 (Mi imrn14)  

A functional limit theorem for the sine-process

Alexander I. Bufetovabcde, Andrey V. Dymovbc

a Aix-Marseille Université, CNRS, Centrale Marseille, I2M, UMR 7373, 39 rue F. Joliot Curie, Marseille, FRANCE
b Steklov Mathematical Institute of RAS, Moscow
c National Research University Higher School of Economics, Moscow
d 4Institute for Information Transmission Problems, Moscow
e The Chebyshev Laboratory, Saint-Petersburg State University, Saint-Petersburg, RUSSIA

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation MD 5991.2016.1
5-100
European Research Council 647133 (ICHAOS)
Saint Petersburg State University
Both authors are supported by the grant MD 5991.2016.1 of the President of the Russian Federation. A. Bufetov’s research has received funding from the European Research Council (ERC) under the European Union’s Horizon 2020 research and innovation programme (grant agreement No 647133 (ICHAOS)). It has also been funded by the Russian Academic Excellence Project ‘5-100’ and by the Gabriel Lam´e Chair at the Chebyshev Laboratory of the SPbSU, a joint initiative of the French Embassy in the Russian Federation and the Saint-Petersburg State University.


DOI: https://doi.org/10.1093/imrn/rny104


Bibliographic databases:

ArXiv: 1701.00111
Document Type: Article
Received: 04.05.2017
Revised: 11.01.2018
Accepted:25.04.2018
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/imrn14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019